# SDR P5CA0000100

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG S FLANGE CRACKED AT 2 O'CLOCK POSITION.  CRACKED WELDED AND CKD WITH FLOURSCENT LIGHT OK PER MM 72-53-11.
